Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Journals
Resources
About Us
Open Access
Go to previous page

Multiple Axially Asymmetric Solutions to a Mean Field Equation on S2

Year:    2020

Author:    Zhuoran Du, Changfeng Gui, Jiaming Jin, Yuan Li

Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 19–32

Abstract

We study the following mean field equation

Δgu+ρ(euS2eudμ14π)=0  in  S2,

where ρ is a real parameter. We obtain the existence of multiple axially asymmetric solutions bifurcating from u=0 at the values ρ=4n(n+1)π for any  odd integer n3.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.OA-0016

Analysis in Theory and Applications, Vol. 36 (2020), Iss. 1 : pp. 19–32

Published online:    2020-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords:    Mean field equation axially asymmetric solutions bifurcation.

Author Details

Zhuoran Du Email

Changfeng Gui Email

Jiaming Jin Email

Yuan Li Email

  1. Some geometric inequalities related to Liouville equation

    Gui, Changfeng

    Li, Qinfeng

    Mathematische Zeitschrift, Vol. 305 (2023), Iss. 3

    https://doi.org/10.1007/s00209-023-03369-5 [Citations: 0]